Can i take advil multi symptom cold and flu while
Advil has interactions with Lisinopril, I suggest Acetaminophen.
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
Advil multi symptom cold and flu contains three ingredients.
One of the ingredients is Ibuprofen which has many interactions with Lisinopril.
Ibuprofen can reduce the effect of Lisinopril and raise the blood pressure.
This combination also affects negatively the kidney function.
To avoid these interactions, I would suggest Acetaminophen (Tylenol).
You can take Acetaminophen 500 mg three times a day for three to five days.
It has less interaction with Lisinopril and can help in reducing the flu symptoms.
Hope I have answered your query. Let me know if I can assist you further.